• Quadrature estimates for multidimensional integrals, Vol 36, No.3

Author: Jeffrey Rauch, Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA (rauch@umich.edu) and Michael Taylor, Department of Mathematics, University of North Carolina, Chapel Hill, NC 27599, USA (met@math.unc.edu).
Quadrature estimates for multidimensional integrals, pp. 727-749.
ABSTRACT.  We prove estimates for the error in the most straightforward discrete approximation to the integral of a compactly supported function of  n variables. The methods use Fourier analysis and interpolation theory, and also make contact with classical lattice point estimates. We also prove error estimates for the approximation of the integral over an interval by the trapezoidal rule and the midpoint rule..

Write a review

Please login or register to review

Quadrature estimates for multidimensional integrals, Vol 36, No.3

  • Availability: In Stock
  • $10.00


Available Options